MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ILS 25MM, STRAIGHT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ILS 25MM, STRAIGHT; STAPLE, IMPLANTABLE
Catalog Number SDH25A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during the laparoscopic surgery for right colon cancer surgery, could not fire (could not ptop).Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.After surgery, the customer tried to fire without tissue, the device could perform firing.
 
Additional Manufacturer Narrative
(b)(4).Usage of device: initial use of device.
 
Additional Manufacturer Narrative
(b)(4).Batch # r59u2k.Device analysis: the analysis results found that the sdh25a device arrived with no apparent damage.The breakaway washer was present and cut and there were no staples present, indicating that the device achieved a full firing stroke.The device was reloaded with staples, a new washer was placed on the device and it was tested for functionality.It fired and formed all the staples as well as completely cut the test media and the breakaway washer without incident.The staple line was complete, and the staples meet the staple form release criteria.The event described could not be confirmed as the device performed without any difficulties noted.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
ILS 25MM, STRAIGHT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8532181
Report Number3005075853-2019-18243
Device Sequence Number1629303
Product Code GDW
UDI-Device Identifier10705036003526
UDI-Public10705036003526
Combination Product (Y/N)N
PMA/510(K) Number
K983536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2023
Device Catalogue NumberSDH25A
Device Lot NumberR40W7D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2019
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer03/27/2019
04/23/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date04/19/2019
05/13/2019
Patient Sequence Number1